J4 ›› 2009, Vol. 44 ›› Issue (10): 67-74.
• Articles • Previous Articles Next Articles
ZHANG Jia-Cheng, TUN Bao-Wei
CLC Number:
[1] | . A new approach for finitetime stabilization for a class of nonlinear systems [J]. J4, 2009, 44(7): 55-61. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||||||
Full text 393
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Abstract 524
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|